# SDR CA131202002

- Difficulty date: November 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire
- Condition: Defective
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING THE CLIMB PHASE, THE ENGINE NR 1 HAD AN UNCOMMANDED AUTOFEATHER.  THE PILOT SHUTDOWN THE ENGINE AND RETURNED TO ORIGIN WHERE A SINGLE ENGINE LANDING WAS PERFORMED WITHOUT ISSUES.  THE ON GROUND INVESTIGATION REVEALED A DEFECTIVE SOLENOID WIRE FROM THE FEATHER VALVE.
